# SDR SWAA2013111422366

- Difficulty date: October 31, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 32,652 hours, 21,452 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BZZ7002TYPE2
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 222 AEF DELAMINATED BETWEEN STATION 646 TO STATION 737.  REPAIRED PANEL IAW SRM.
